We've been busy behind the scenes building new message
boards for you. You'll have new and easier ways to find messages, connect with
others, and share your stories.
And, this will all be available on your smartphone or
other mobile device!
What Do You Need
The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to
keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.
Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!
I had a cortisone shot in my right knee this afternoon. When I checked my numbers at dinnertime they were up over 300. I take Novolog and took 4 extra units. My head is pounding and I feel terrible. Anyone else ever experience this. What other symtoms should I expect? Any information would be very much appreciated.
Thanks for your Reply!
1 Replies |Watch This Discussion | Report This| Share this:High blood glucose numbers due to cortisone shotI had a cortisone shot in my right knee this afternoon. When I checked my numbers at dinnertime they were up over 300. I take Novolog and took 4 extra units. My head is pounding and I feel terrible. Anyone else ever experience this. What other symtoms should I expect? Any information would be very much appreciated.
This happens sometimes after a steroid shot. If your numbers are still high, you should discuss this with your doctor asap.
Steroids can also affect blood pressure. You should be checking that as well.
Again, if you are still having difficulties you need to contact your doctor.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.